# SDR HEEA0015859

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER CAUSED VOLTAGE SPIKES.
